Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimir: 0040-2508
ISSN En Línea: 1943-6009

Volumes:
Volumen 79, 2020 Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i3.80
pages 66-74

Efficient Analysis of Scattering by Periodic Arrays of Gyrotropic Cylinders

K. Yasumoto
Department of Computer Science and Communication Engineering, Kyushu University, Fukuoka 812-8581, Japan
T. Kushta
Department of Computer Science and Communication Engineering, Kyush University, Fukuoka 812-8581, Japan

SINOPSIS

An efficient technique to calculate the scattered electromagnetic field from a periodic array of cylindrical objects is presented. The technique is based on the efficient algorithm for calculating lattice sums and the recursive T-matrix approach. The numerical examples for one-dimensional periodic arrays of gyrotropic circular cylinders magnetized in the axial direction are demonstrated.


Articles with similar content:

GENERAL INTEGRAL EQUATIONS OF MICROMECHANICS OF HETEROGENEOUS MATERIALS
International Journal for Multiscale Computational Engineering, Vol.13, 2015, issue 1
Valeriy A. Buryachenko
ORTHOGONALLY STIFFENED SHELL VIBRATIONS UNDER POINT IMPULSE
Visualization of Mechanical Processes: An International Online Journal, Vol.2, 2012, issue 3
Leonid Anatolievich Lazarev
EVALUATION OF GAUSSIAN BEAM SCATTERING CHARACTERISTICS FOR DOUBLE-PERIODIC STRUCTURES
Radio Physics and Radio Astronomy, Vol.3, 2012, issue 1
O. A. Yeliseyev, A. V. Gribovsky
GENERAL INTEGRAL EQUATIONS OF STOKES FLOW THROUGH THE RANDOM STRUCTURE POROUS MEDIA
International Journal for Multiscale Computational Engineering, Vol.13, 2015, issue 5
Valeriy A. Buryachenko
A NEW SOLUTION METHOD FOR OPTICAL TOMOGRAPHY IN THE FREQUENCY DOMAIN
International Heat Transfer Conference 13, Vol.0, 2006, issue
Hyun K. Kim